# SDR UALA2011032101332

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 46,912 hours, 18,533 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: B397BAM0513
- Part serial: 229
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SUDDEN RUDDER MOVEMENT WITH YAW.   WHILE TRYING TO CHECK RUDDER OPS USING SINGLE HYD, IT APPEARS THAT THE RUDDER IS OUT OF NEUTRAL.  FOUND RUDDER NEUTRAL POSITION REFERENCE TRIANGLE TOO FAR AFT OF POINTER TO BE USED FOR RUDDER NEUTRAL POSITION VERIFICATION.  REPLACED REFERENCE TRIANGLE FOR THE RUDDER.  HOIST POINT NYLON PLUGS ALLENS ARE STRIPPED OUT AND UNABLE TO BE REMOVED.  REPLACED NYLON PLUGS.  ALL RESISTANCE AND INSULATION CHECKS OKAY.  REPLACED FAC.  DURING CHECK OF RUDDER RIG, FOUND TRIM ACTUATOR OUT OF RIG BY .7R UNITS OF TRIM.  NEW RUD TRIM ACT INSTALLED.  SEALED BONDING WIRES AND ACCOMPLISHED OPS CHECK OF NEW TRIM ACTUATOR.  CLOSED ALL PANELS.  NON-RII, VERIFIED SEALANT AND OPS TEST.
